# SDR SWAA2024093039169

- Difficulty date: September 18, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK (M2335) FAILS TO CHARGE (STA 500C+7 LBL 67)<[01] REPLACED EMERGENCY LIGHT BATT PACK M2335 IAW AMM 33-51-06-960-802. TESTS GOOD;[02] VERIFIED ITEM 1.
